# SDR ASAA2021071435377

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,600 hours, 9,200 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE PER B737-900 FIM 22-31 TASK 801, CURRENT STATUS, HAS NO FAULTS. IN-FLIGHT FAULTS SHOWS ASM-2 MSG 22-31688 NUMEROUS TIMES ON LEG 4 ONLY. ACCOMPLISHED FIM 22-32-TASK 819 INITIAL EVALUATION AUTO THROTTLE SYSTEM SERVO MOTORS TEST PASSED WITH NO FAULTS. AUTOTHROTTLE SYSTEM IS OPERATING NORMALLY.
